# SDR LR7A2018092101435

- Difficulty date: September 20, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 11,630 hours, 7,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS4252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, FOUND THE FS657 UNDER FLOOR BULKHEAD LOWER CAP CORRODED ON FWD SIDE, AT RBL61 WL126.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH 51-60 & 51-70.
